# SDR DALA2024022002357

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 72,031 hours, 23,570 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 667901
- Part serial: 2209A
- Condition: Faulted
- Location: Flaps
- Part time: 72,013 hours, 23,564 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5808 -FCNT/DE- TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: REPLACED FLAP CONTROL VALVE PER FIM.
